| Catalog Number |
AE05ML |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Firing Problem (4011)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "the clip was caught at the entrance of the jaws." the procedure was completed using a new device.The issue was observed during functional testing before use on a patient.
Additional Manufacturer Narrative
(b)(4) upon review of the investigation report for the returned sample, it was determined that the event does not meet the criteria for reportability.Therefore, the initial mdr submitted on 07 april 2026 should be retracted.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.
Event or Problem Description